# SDR 2004UALA01132

- Difficulty date: November 10, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 35,027 hours, 26,293 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OPENING HAS CRACK AT FWD LOWER CORNER.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SCUFF PLATE AND TAPERED SHIM.
